Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Ewha Med J. 2016 Oct;39(4):122-124. English. Case Report. https://doi.org/10.12771/emj.2016.39.4.122
Han JS , Moon HJ , Kim JS , Kim HI , Kim CH , Kim MJ .
Department of Internal Medicine, Korea Cancer Center Hospital, Seoul, Korea. chorong24@gmail.com
Abstract

Insulin autoimmune syndrome, a rare cause of endogenous hyperinsulinemic hypoglycemia, is characterized by insulin autoantibody, hyperinsulinemia and fasting hypoglycemia. It is well known that drugs containing a sulfhydryl group such as methimazole or α-mercaptopropionyl glycine can induce insulin autoimmune syndrome. However, insulin autoimmune syndrome caused by anti-tuberculosis treatment is very rare. We report a case of insulin autoimmune syndrome after anti-tuberculosis treatment with a review of the relevant literature.

Copyright © 2019. Korean Association of Medical Journal Editors.